MAUDE Adverse Event Report: BECTON DICKINSON IND. CIRURGICAS LTDA BD PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON IND. CIRURGICAS LTDA BD PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305195
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd needle 18x1 rb had foreign matter.The following information was provided by the initial reporter: material # 305195 batch # 4270033 verbatim: rcc received a complaint via email.Email(s) attached.We use bd blunt fill needles and precision glide needles within our manufacturing process and wanted to reach out with a quick question for your team.As part of an internal investigation, we¿re assessing all possible sources of a stainless steel particle that was recently observed during product inspection.To help rule out potential contributors, could you please let us know if bd has any historical data, complaints, or awareness of instances where particulate shedding or residue from the manufacturing process has been observed on either of these needle types? at this stage, we¿re simply gathering background information to understand whether such occurrences have ever been reported or could be considered a possibility.Thank you very much for your time and support ¿ any information or references you can share from your quality or technical teams would be appreciated.Additional information provided: customer response received on 04nov2025 1.Can you please provide an exact date the reported issue was identified in mm-dd-yyyy format? 24sep2025 2.Can you please provide the material number and lot number of the bd blunt fill needle associated with reported issue? material #: 305180, lot #: 1117352.3.Can you please provide the material number and lot number of the precision glide needle associated with reported issue? material #: 305195, lot #: 4270033.4.Is there a photo or sample available for analysis? still trying to track down a picture?.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Additional information: (h) included device manufacture date.Investigation results: based on the investigation and with no sample analysis the symptom reported by the customer could not be confirmed.We will continue monitoring the complaint trend for the product and symptom.With no actual sample analysis, a probable root cause could not be offered.

Brand Name
BD PRECISIONGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON IND. CIRURGICAS LTDA
550 rua cyro correia pereira
curitiba 81460
BR  81460
Manufacturer (Section G)
BECTON DICKINSON IND. CIRURGICAS LTDA
550 rua cyro correia pereira
curitiba 81460
BR   81460
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23512477
Report Number3003916417-2025-00259
Device Sequence Number13194850
Product Code FMI
UDI-Device Identifier30382903051954
UDI-Public(01)30382903051954(17)291231(10)4270033
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305195
Device Lot Number4270033
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown